# SDR ASOA20140116005

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 33,165 hours, 25,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RT OVER WING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RT OVERWING EMERGENCY LIGHT ASSY.  OPS CHECKS WERE GOOD.
